# SDR SWAA2017101016985

- Difficulty date: October 2, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 48,844 hours, 28,517 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Angle
- Part number: 115A6200
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD OF NR 8 SPOILER ATTACH ANGLE COMMON TO RIB DEFLECTOR CRACKED.  R&R ANGLE IAW SRM AND DWG.
